# SDR ASAA2012123193582

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 19,644 hours, 6,164 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED.  REMOVED POWER FROM WINDOW FOR 5 MIN IAW QRH BUT LIGHT REMAINS ILLUMINATED.  ACCOMPLISHED BITE OF THE RT FRONT WINDOW HEAT CONTROLLER, FOUND P5-9 WINDOW CONTROLLER FAULT.  ACCOMPLISHED FIM TASK 30-41 TASK 813 - IAW STEP F(2)B FOUND FOUND C/B WINDOW HEAT CONTROL RT FRONT AC POPPED.  CHECKED & RESET C/B - WINDOW HEAT OPS NORMAL.
